12104 B. Bryant: On expansive homeomorphisms.
Pacific J. Math. 10 (1960), 1163-1167.

10514 B. Bryant/Peter Walters: Asymptotic properties of expansive
homeomorphisms. Math. Systems Th. 3 (1969), 60-66.

Goebel: On the structure of minimal invariant sets for non-expansive maps.
Ann. Univ. Marie Curie-Sklodovska 29 (1975), 73-78.

10538 L. Wayne Goodwyn: A characterization of symbolic cascades in terms
of expansiveness and topological entropy.
Math. Systems Theory 4 (1970), 157-159.

10557 E. Hemmingsen/William Reddy: Lifting and projecting expansive
homeomorphisms. Math. Systems Theory 2 (1968), 7-15.

10568 Ping-fun Lam: Homomorphisms of expansive transformation groups.
Math. Systems Theory 4 (1971), 249-256.

22190 Jorge Lewowicz/Marcelo Cerminara: Some open problems concerning
expansive systems. Rend. Ist. Mat. Univ. Trieste 42 (2010), 129-141.

23306 Masakazu Nasu: Expansive automorphisms and expansive endomorphisms
of the shift (a survey). Internet 2004, 16p.

10558 William Reddy: Lifting expansive homeomorphisms to symbolic flows.
Math. Systems Theory 2 (1968), 91-92.

William Reddy: Pointwise expansive homeomorphisms.
J. London Math. Soc. 2 (1970), 232-236.

10524 William Reddy: On positively expansive maps.
Math. Systems Th. 6 (1973), 76-81.

Kazuhiro Sakai: Various shadowing properties for positively
expansive maps. Top. Appl. 131 (2003), 15-31.

10521 Michael Sears: Expansive self-homeomorphisms of the Cantor set.
Math. Systems Th. 6 (1972), 129-132.

10532 Michael Sears: Expansivenes on locally compact spaces.
Math. Systems Th. 7 (1973), 377-382.

10531 Michael Weiss: Restricted topological entropy and expansive
mappings. Math. Systems Th. 7 (1973), 318-322.